# SDR AUS20040404

- Difficulty date: May 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R321482F8
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT TRAILING EDGE FLAP ACTUATOR LEAKING FLUID FROM AROUND THE ACTUATOR RAM. LOSS OF HYDRAULIC FLUID.
